# SDR MWEA030111

- Difficulty date: February 22, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- Aircraft time: 76,798 hours, 63,098 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Flange
- Part number: 9957871502
- Condition: Elongated
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER AFT INBOARD SEAT TRACK FOUND ENLONGATED HOLES.  --  REMOVED AND REPLACED UPPER FLANGE OF FIRST OFFICER'S INBOARD SEAT TRACK.
